Alert archive / North Carolina / Beach Hazards Statements in 2015
Beach Hazards Statement 17, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this beach hazards statement at Sep 5, 2015, 9:05 PM EDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Sep 5, 2015, 9:05 PM EDT (01:05 UTC)
- Expired
- Sep 6, 2015, 8:00 PM EDT
- In force
- 23 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted, in the capitals the NWS used until 2016.
528 WHUS42 KMHX 060105 CFWMHX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE FOR NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 905 PM EDT SAT SEP 5 2015 ...HIGH RISK OF RIP CURRENTS NORTH OF CAPE HATTERAS THROUGH SUNDAY EVENING... .THE COMBINATION LONG PERIOD SWELLS AND GUSTY NORTHEAST WIND WILL PRODUCE A HIGH RISK OF RIP CURRENTS NORTH OF CAPE HATTERAS. NCZ103-061315- /O.NEW.KMHX.BH.S.0017.150906T0105Z-150907T0000Z/ OUTER BANKS DARE- 905 PM EDT SAT SEP 5 2015 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A BEACH HAZARDS STATEMENT...WHICH IS IN EFFECT THROUGH SUNDAY EVENING. * HAZARDS...HIGH RISK OF RIP CURRENTS. * LOCATION...ALONG THE BEACHES NORTH OF CAPE HATTERAS. * TIMING AND TIDES...THE MOST LIKELY TIME FOR STRONG RIP CURRENTS IS A FEW HOURS EITHER SIDE OF LOW TIDE...WHICH OCCURS AROUND 830 AM SUNDAY MORNING * SURF HEIGHT...5 TO 7 FEET TONIGHT SHOULD DIMINISH TO 4 TO 5 FEET BY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. && $$
2 follow-up statements
064 WHUS42 KMHX 060909 CFWMHX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE FOR NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 509 AM EDT SUN SEP 6 2015 ...HIGH RISK OF RIP CURRENTS NORTH OF CAPE HATTERAS THROUGH THIS EVENING... .THE COMBINATION LONG PERIOD SWELLS AND GUSTY NORTHEAST WIND WILL PRODUCE A HIGH RISK OF RIP CURRENTS NORTH OF CAPE HATTERAS. NCZ103-062115- /O.CON.KMHX.BH.S.0017.000000T0000Z-150907T0000Z/ OUTER BANKS DARE- 509 AM EDT SUN SEP 6 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * HAZARDS...HIGH RISK OF RIP CURRENTS. * LOCATION...ALONG THE BEACHES NORTH OF CAPE HATTERAS. * TIMING AND TIDES...THE MOST LIKELY TIME FOR STRONG RIP CURRENTS IS A FEW HOURS EITHER SIDE OF LOW TIDE...WHICH OCCURS AROUND 830 AM THIS MORNING * SURF HEIGHT...4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. && $$
581 WHUS42 KMHX 061503 CFWMHX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE FOR NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1103 AM EDT SUN SEP 6 2015 ...HIGH RISK OF RIP CURRENTS NORTH OF CAPE HATTERAS THROUGH THIS EVENING... .THE COMBINATION LONG PERIOD SWELLS AND GUSTY NORTHEAST WIND WILL PRODUCE A HIGH RISK OF RIP CURRENTS NORTH OF CAPE HATTERAS. NCZ103-070000- /O.CON.KMHX.BH.S.0017.000000T0000Z-150907T0000Z/ OUTER BANKS DARE- 1103 AM EDT SUN SEP 6 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * HAZARDS...HIGH RISK OF RIP CURRENTS. * LOCATION...ALONG THE BEACHES NORTH OF CAPE HATTERAS. * TIMING AND TIDES...THE MOST LIKELY TIME FOR STRONG RIP CURRENTS IS A FEW HOURS EITHER SIDE OF LOW TIDE...WHICH OCCURS AROUND 830 AM THIS MORNING * SURF HEIGHT...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Sep 5, 7:01 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Sep 5, 7:01 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
701 PM EDT SAT SEP 5 2015
.SYNOPSIS...
BROAD HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH MID WEEK. A
WEAK TROUGH LOW PRESSURE AREA WILL LINGER NEAR THE SOUTHEAST COAST
THROUGH EARLY NEXT WEEK. A COLD FRONT WILL APPROACH THE AREA LATE
NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
AS OF 7 PM SAT...CURRENT FORECAST IN GOOD SHAPE. MADE ONLY MINOR
TWEAKS TO RAIN CHANCES OVERNIGHT. SFC TROUGH AXIS LOCATED
OFFSHORE OF THE COASTAL CAROLINAS WILL MIGRATE TOWARDS THE COAST
OVERNIGHT. LAYER STREAMLINE ANALYSIS INDICATES MIXING RATIOS
INCREASING TO +15 G/KG OVERNIGHT AS ATLANTIC MOISTURE CONVERGES
OVER EASTERN NC. THESE FACTORS WILL CONTRIBUTE TO MORE SHOWERS AND
STORMS OVERNIGHT...MAINLY NEAR THE COAST WITH INSTABILITY BEING
CONFINED MAINLY TO THE COASTAL COUNTIES. LOWS WILL BE QUITE
MILD...UPPER 60S INLAND TO LOW/MID 70S COAST.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
AS OF 330 PM SAT...ANOTHER UNSETTLED DAY EXPECTED SUNDAY WITH
SHOWERS AND A FEW THUNDERSTORMS ONGOING NEAR THE COAST IN THE
MORNING. DID NOT RAISE POPS TO LIKELIES DUE TO THE CONVECTIVE
NATURE OF THE PRECIP...THOUGH DO THINK THAT MOST AREAS WILL SEE
SOME RAINFALL DURING THE DAY. PRECIP THREAT WILL TRANSLATE TO
INLAND AREAS AS DIURNAL HEATING... ALBEIT WEAK DUE TO EXTENSIVE
CLOUD COVER...COMMENCES LATE MORNING/EARLY AFTERNOON. WARM AND
HUMID ONCE AGAIN WITH HIGHS GENERALLY IN THE MID 80S.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
AS OF 230 PM SATURDAY...MINIMAL CHANGES AS UNSETTLED WEATHER
CONTINUES FOR MOST OF THE EXTENDED PERIOD.
SUNDAY NIGHT THROUGH THURSDAY...AS AN UPPER LEVEL LOW CONTINUES TO
DRIFT WEST AWAY FROM OUR REGION THROUGH WEDNESDAY...THE LOW-LEVEL
NE/E FLOW BECOMES S/SW BY TUESDAY NIGHT INTO WEDNESDAY. WILL HAVE
SLIGHT TO LOW CHANCE POPS THROUGH THE PERIOD WITH THE GREATEST
CHANCES NEAR THE COAST. TEMPERATURES SHOULD CONTINUE 2 TO 4
DEGREES ABOVE NORMAL THROUGH THE PERIOD.
FRIDAY AND SATURDAY...A DEEP MID-LEVEL TROUGH WILL DIG EAST LATE
IN THE DAY PUSHING A FAIRLY STRONG COLD FRONT INTO THE REGION FOR
NEXT WEEKEND. INCREASED LOW-LEVEL MOISTURE FLUX WILL LEAD TO
BETTER CHANCES OF RAIN FRIDAY AND SATURDAY WITH EXTENSIVE CLOUD
COVER AND LIKELY SLIGHTLY COOLER TEMPERATURES. HAVE BUMPED POPS UP
TO 40 PERCENT AT THIS TIME UNTIL THE MEDIUM RANGE MODELS COME INTO
BETTER AGREEMENT REGARDING TIMING OF THIS FRONT.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
SHORT TERM /THROUGH 18Z SUNDAY/...
AS OF 7 PM SAT...HIGH PRES WILL BUILD IN FROM THE NORTH THROUGH
THE PERIOD WITH WINDS GENERALLY OUT OF THE NE AROUND 10 KT OR
LESS. A MOIST ONSHORE FLOW AND UPR LEVEL SHTWV ENERGY WILL
CONTINUE TO BRING CHANCES FOR SHOWERS AND A FEW THUNDERSTORMS
ACROSS AT THE TAF SITES THROUGH THE PERIOD. WILL MENTION VCSH AS
COVERAGE SHOULD BE ENOUGH TO WARRANT THE MENTION. SOME LOW CLOUDS
AND FOG MAY DEVELOP AGAIN TONIGHT...ESP ACROSS INLAND SITES WHERE
WINDS WILL BE LIGHTER AND SHOWER ACTIVITY LESS PRONOUNCED.
LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
AS OF 230 PM SATURDAY...OCCASIONAL SUB-VFR CONDITIONS ARE LIKELY
SUNDAY NIGHT INTO MONDAY WITH SCATTERED SHOWERS AND A FEW TSTMS.
BETTER CONDITIONS STILL EXPECTED MONDAY NIGHT INTO LATE WEEK WITH
ONLY SCATTERED...MAINLY AFTERNOON AND EVENING CONVECTION THROUGH
THE PERIOD. PERIODS OF SUB- VFR FOG/STRATUS WILL BE POSSIBLE EACH
NIGHT/EARLY MORNING.
&&
.MARINE...
SHORT TERM /THROUGH SUNDAY/...
AS OF 7 PM SAT...NE WINDS SUSTAINED 15-20 KT WITH GUSTS TO 25 KT
CONTINUE ACROSS THE NORTHERN WATERS...WITH 10-20 KT ELSEWHERE
ACROSS THE MARINE AREA. SEAS REMAIN AROUND 7 FEET DUE TO THE NE
SURGE. WINDS SHOULD SLOWLY DIMINISH OVERNIGHT THOUGH SEAS WILL
TAKE A BIT LONGER TO SUBSIDE...SO HAVE EXTENDED THE SCA FOR
NORTHERN ZONES THROUGH 4AM. LOCAL SWAN AND WW IV DOING A POOR JOB
ON PICKING UP ON THE HIGHER SEAS...AND MAY HAVE TO EXTEND SCA INTO
SUNDAY SHOULD WINDS AND SEAS TAKE LONGER TO DIMINISH THAN
CURRENTLY EXPECTED. A COASTAL TROUGH COMBINED WITH HIGH PRES RIDGE
TO THE NORTH AND WEST IS RESPONSIBLE FOR THE GUSTY NE WINDS...AND
THE GENERAL WIND FLOW IS EXPECTED TO CONTINUE THROUGH THE DAY ON
SUNDAY WITH SPEEDS GENERALLY 10-20 KT.
LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
AS OF 245 PM SATURDAY...EXPECTING GENERALLY EASTERLY WINDS AT 10
TO 15 KNOTS WITH SEAS OF 3 TO 4 FEET SUNDAY NIGHT AND MONDAY. BY
MONDAY NIGHT...SEAS SHOULD DROP TO 3 FEET OR LESS AS WINDS
GRADUALLY VEER AROUND TO MORE S/SW TUESDAY NIGHT INTO WEDNESDAY AS
HIGH PRESSURE MOVES OFF THE COAST.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT SUNDAY FOR AMZ150-152.
SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR AMZ130-
131.
&&
SYNOPSIS...TL
NEAR TERM...HSA/TL
SHORT TERM...TL
LONG TERM...CTC
AVIATION...HSA/TL/CTC
MARINE...HSA/TL/CTCHazardous weather outlook, Sep 5, 4:17 AM EDT, 16 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 417 AM EDT SAT SEP 5 2015 NCZ029-044>047-079>081-090>095-098-104-060830- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS HYDE- 417 AM EDT SAT SEP 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ103-060830- OUTER BANKS DARE- 417 AM EDT SAT SEP 5 2015 ...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING FROM CAPE HATTERAS NORTH... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 5, 3:10 PM EDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
310 PM EDT SAT SEP 5 2015
NCZ090-052000-
DUPLIN-
310 PM EDT SAT SEP 5 2015
...A STRONG THUNDERSTORM WILL AFFECT DUPLIN COUNTY...
AT 309 PM EDT...A STRONG THUNDERSTORM WAS NEAR BEULAVILLE...OR 14
MILES EAST OF WARSAW...MOVING WEST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WALLACE...ROSE HILL...BEULAVILLE...KENANSVILLE...MAGNOLIA...
GREENEVERS AND TEACHEY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3490 7815 3493 7815 3509 7781 3501 7774
3497 7768 3493 7765 3479 7768 3472 7788
3471 7798 3473 7802 3473 7803 3472 7811
3471 7813 3477 7819
TIME...MOT...LOC 1909Z 074DEG 19KT 3498 7784Special weather statement, Sep 5, 3:32 PM EDT, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
332 PM EDT SAT SEP 5 2015
NCZ090-091-052030-
DUPLIN-LENOIR-
332 PM EDT SAT SEP 5 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN DUPLIN AND SOUTHWESTERN
LENOIR COUNTIES...
AT 332 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES SOUTH OF LA
GRANGE...MOVING SOUTHWEST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WARSAW...MOUNT OLIVE...FAISON...PINK HILL AND CALYPSO.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3519 7816 3518 7808 3519 7805 3519 7802
3518 7798 3517 7797 3517 7793 3515 7789
3516 7789 3518 7783 3527 7783 3528 7778
3513 7767 3502 7775 3493 7815 3494 7815
3508 7816 3509 7817
TIME...MOT...LOC 1932Z 060DEG 16KT 3517 7781Special weather statement, Sep 5, 3:50 PM EDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
350 PM EDT SAT SEP 5 2015
NCZ090-098-052045-
ONSLOW-DUPLIN-
350 PM EDT SAT SEP 5 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DUPLIN...
ABD NORTHWESTERN ONSLOW COUNTIES...
AT 349 PM EDT...A STRONG THUNDERSTORM WAS OVER RICHLANDS...OR 7 MILES
NORTHWEST OF HALF MOON...MOVING SOUTHWEST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RICHLANDS...RICHLANDS SOUTH AND ALBERT J ELLIS AIRPORT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3497 7767 3498 7762 3498 7758 3486 7744
3466 7765 3472 7768 3472 7791 3477 7797
TIME...MOT...LOC 1949Z 046DEG 12KT 3488 7759Special weather statement, Sep 5, 4:50 PM EDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
450 PM EDT SAT SEP 5 2015
NCZ093-094-052145-
PAMLICO-CRAVEN-
450 PM EDT SAT SEP 5 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PAMLICO...
AND SOUTHEASTERN CRAVEN COUNTIES...
AT 449 PM EDT...A STRONG THUNDERSTORM WAS NEAR MINNESOTT BEACH
FERRY...OR 8 MILES NORTH OF HAVELOCK...MOVING SOUTHWEST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE... NEW BERN...JAMES CITY...TRENT
WOODS...RIVER BEND... FAIRFIELD HARBOUR...MINNESOTT BEACH
FERRY...NEUSE FOREST...COASTAL CAROLINA REGIONAL
AIRPORT...ARAPAHOE...BRIDGETON AND MINNESOTT BEACH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3483 7705 3483 7711 3506 7711 3507 7710
3506 7719 3508 7719 3513 7705 3510 7702
3514 7704 3518 7691 3500 7674 3496 7680
3499 7685 3490 7686 3492 7685 3494 7685
3492 7679 3480 7709
TIME...MOT...LOC 2049Z 067DEG 14KT 3502 7685Special weather statement, Sep 5, 5:34 PM EDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
534 PM EDT SAT SEP 5 2015
NCZ092-098-052230-
ONSLOW-JONES-
534 PM EDT SAT SEP 5 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN
ONSLOW...AND CENTRAL JONES COUNTIES...
AT 532 PM EDT...A STRONG THUNDERSTORM WAS NEAR MAYSVILLE...OR 13
MILES SOUTHWEST OF NEW BERN...MOVING WEST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE... HALF
MOON...RICHLANDS...MAYSVILLE...RICHLANDS SOUTH... ALBERT J ELLIS
AIRPORT AND POLLOCKSVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3474 7769 3492 7765 3497 7768 3509 7720
3493 7712 3469 7767
TIME...MOT...LOC 2132Z 068DEG 20KT 3499 7725Local storm report, Sep 5, 6:04 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
604 PM EDT SAT SEP 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG TEACHEY 34.77N 78.01W
09/04/2015 DUPLIN NC EMERGENCY MNGR
A LARGE OAK TREE FELL ON A MOBILE HOME ALONG BAY ROAD.
&&
EVENT NUMBER MHX1500319
PAGANOThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 4:56 AM EDT | Small Craft Advisory for Hazardous Seas | MHX | 5 hr | |
| Sep 6, 12:59 PM EDT | Special Weather Statement | MHX | Carteret | 46 min |
Nearby
Beach Hazards Statements in North Carolina, 2015Every beach hazards statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.